It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





KICK DEPRESSION OUT!!

KICK DEPRESSION OUT!!

[ Back to Messages ]

Message

Posted by starprncss on December 16, 2000 at 22:24:30:

Hello,I have been on Zoloft for a while and now I am on Prozac.I think Zoloft made me gain weight,but it was good for a while emotionally.I convinced my DR to up my Prozac dosage from 20 mg after 4 weeks to now..60mg.Does anyone know if I should take half in the morning and half at noon or the whole 60 mg at night or what?I* have been taking it at night,because i think it may make me tired.WE CAN DOTHIS PEOPLE-We can get throug this.IT SUCKS SO BAD! But I am finally feally better,TALK TO ME PEOPLE


Follow Ups




All times are GMT -7. The time now is 06:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!